# SDR MWEA99179

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2777896
- Condition: Misdrilled
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 313 RBL 6 TO RBL 20 HAS MISDRILLED HOLES IN RADIUS OF BEAM.  FABRICATED FLANGE REPAIR.
